# SDR SWIA2020062351129

- Difficulty date: May 19, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ( DOOR SIDE ) AFT HINGE LUG HAS ROLL PIN MIGRATED OUT OF LUG, ROLL PIN HOLE IN LUG APPEARS ELONGATED.  MEASURED AFFECTED PIANIO HINGE LUG ALL AROUND LOWEST READING AT 0.127",  WITHIN LIMITS IN REF REO.  OPENED UP PIN HOLE TO 0.1265" AND RESTORED FINISH IN REF REO.
